# SDR REXA2020102200707

- Difficulty date: October 7, 2020
- Submitted: October 22, 2020
- Operation: Air carrier
- Aircraft: N686BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7715
- Aircraft time: 30,849 hours, 30,288 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 601R38669121
- Condition: Corroded
- Location: Bs 310
- Part time: 30,849 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY FLOOR MOUNT DOUBLER AFT OF FS 310 AT RBL 9 IS CORRODED.  REMOVED AND REPLACED GALLEY FLOOR MOUNT DOUBLER, IAW CRJ 200 SRM 51-42-06 & 51-40-11.
